# SDR DALA2022022201132

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 45,993 hours, 31,996 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 0008: CORROSION LEVEL 2, LOWER DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPAIRED PER B-717 SRM 53-20-15-2R AND SRM 51-41-02-0G AND 51-41-05-0G PAR. 8 FIG. 12 AND 13. (LP #2130516)
